The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (234 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 2, 2001, pp. 281–293
DOI: 10.4171/ZAA/1016

Published online: 2001-06-30

Characterization of the Maximal Ideal of Operators Associated to the Tensor Norm Defined by an Orlicz Function

G. Loaiza[1], J. A. López Molina[2] and M. J. Rivera[3]

(1) Universidad EAFIT, Medellin, Colombia
(2) Universidad Politecnia de Valencia, Spain
(3) Universidad Politecnia de Valencia, Spain

Given an Orlicz function $H$ satisfying the $\Delta_2$ property at zero, one can use the Orlicz sequence space $\mathcal l_H$ to define a tensor norm $g^c_H$ and the minimal ($H^c$-nuclear) and maximal ($H^c$-integral) operator ideals associated to $g^c_H$ in the sense of Defant and Floret. The aim of this paper is to characterize $H^c$-integral operators by a factorization theorem.

Keywords: Integral operators, ultraproducts of spaces and maps

Loaiza G., López Molina J., Rivera M.: Characterization of the Maximal Ideal of Operators Associated to the Tensor Norm Defined by an Orlicz Function. Z. Anal. Anwend. 20 (2001), 281-293. doi: 10.4171/ZAA/1016